# SDR CALA0100504

- Difficulty date: May 25, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- Aircraft time: 58,259 hours, 35,062 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT INTERNAL FUSELAGE SKIN GOUGED AT FS 1429.  THE AREA WAS BLENDED AND A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-01, 51-10-3, 51-10-4, AND 51-30-2.
